# SDR DALA2019122327490

- Difficulty date: December 21, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 40,733 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINKS ON LH UPPER SKIN IN DRAG FITTING HOLES NBR 1, 2, 3, 4, 5, 7, 8, 9, 10, 11, 13, 14 AND 18 IN REF NRC 305 AND 306.   REPAIRED PER ERA 583990-14AD REV. ORIG. SECTION 1 AND ETI-57-19-190 REV 13.
